MathSciNet Relay Station
MathSciNet bibliographic data
MR2579599 (2011a:93102) 93C42 (34K50 39A50 60K30 90B15 90C70 93E15)
Tang, Yang; Fang, Jian-an; Xia, Min; Gu, Xiaojing Synchronization of Takagi-Sugeno fuzzy stochastic discrete-time complex networks with mixed time-varying delays. Appl. Math. Model. 34 (2010), no. 4, 843–855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement